Alert archive / Washington / Gale Warnings in 2012
Gale Warning 61, NWS Seattle, WA
NWS Seattle, WA issued this gale warning at Oct 1, 2012, 8:28 AM PDT. It took effect at Oct 1, 2012, 3:37 PM PDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 1, 2012, 8:28 AM PDT (15:28 UTC)
- In effect from
- Oct 1, 2012, 3:37 PM PDT
- Expired
- Oct 2, 2012, 2:30 AM PDT
- In force
- 11 hr
- Issued by
- NWS Seattle, WA
The text
As transmitted, in the capitals the NWS used until 2016.
084 WHUS76 KSEW 011528 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 828 AM PDT MON OCT 1 2012 PZZ131-132-012330- /O.EXB.KSEW.SC.Y.1090.121001T2100Z-121002T0100Z/ /O.UPG.KSEW.GL.A.0032.121001T2200Z-121002T1000Z/ /O.NEW.KSEW.GL.W.0061.121002T0100Z-121002T1000Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 828 AM PDT MON OCT 1 2012 ...SMALL CRAFT ADVISORY IN EFFECT FOR THE CENTRAL AND EASTERN U.S. STRAIT OF JUAN DE FUCA FROM 2 PM THIS AFTERNOON TO 6 PM PDT THIS EVENING... ...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 3 AM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 3 AM PDT TUESDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED AND IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 6 PM PDT THIS EVENING. THE GALE WARNING REPLACES THE GALE WATCH THAT WAS PREVIOUSLY IN EFFECT. * WIND...WESTERLY AND RISING TO 15 TO 25 KNOTS THIS AFTERNOON AND 25 TO 35 KNOTS THIS EVENING. THE STRONGEST WINDS ARE EXPECTED TO OCCUR BETWEEN 6 PM AND MIDNIGHT PDT. * WAVES...WIND WAVES WILL BUILD TO 2 TO 4 FEET THIS AFTERNOON AND 4 TO 7 FEET THIS EVENING. THE HIGHEST WAVES WILL LIKELY BE OVER THE EAST ENTRANCE TO THE U.S. STRAIT OF JUAN DE FUCA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ170-173-176-012330- /O.EXT.KSEW.SC.Y.1090.121001T2100Z-121003T0000Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 828 AM PDT MON OCT 1 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT FOR THE COASTAL WATERS FROM 10 NM OUT TO 60 NM FROM 2 PM THIS AFTERNOON TO 5 PM PDT TUESDAY... * WIND...WILL RISE FROM THE NORTHWEST AT 15 TO 30 KNOTS LATE TODAY AND PERSIST THROUGH TUESDAY. * SEAS...5 TO 7 FEET TODAY...BUILDING TO 9 TO 13 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ130-012330- /O.EXT.KSEW.SC.Y.1090.121001T2200Z-121002T1000Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 828 AM PDT MON OCT 1 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT FOR THE WEST ENTRANCE TO THE U.S. STRAIT OF JUAN DE FUCA FROM 3 PM THIS AFTERNOON TO 3 AM PDT TUESDAY... * WIND...RISING FROM THE WEST AT 15 TO 30 KNOTS THIS AFTERNOON AND THEN GRADUALLY EASING OVERNIGHT. * SEAS...4 TO 6 FEET TODAY...BUILDING TO 6 OR 7 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ150-153-156-012330- /O.CON.KSEW.SC.Y.1090.121001T2100Z-121002T1200Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- 828 AM PDT MON OCT 1 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE NEAR SHORE WATERS OUT TO 10 NM FROM 2 PM THIS AFTERNOON TO 5 AM PDT TUESDAY... * WIND...RISING FROM THE WEST OR NORTHWEST 15 TO 25 KNOTS THIS AFTERNOON AND THEN CONTINUING TONIGHT. * SEAS...4 TO 6 FEET TODAY...BUILDING TO 8 OR 9 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
4 follow-up statements
388 WHUS76 KSEW 012237 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 337 PM PDT MON OCT 1 2012 PZZ131-132-020645- /O.CAN.KSEW.SC.Y.1090.000000T0000Z-121002T0100Z/ /O.EXT.KSEW.GL.W.0061.121001T2237Z-121002T1000Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 337 PM PDT MON OCT 1 2012 ...GALE WARNING NOW IN EFFECT FOR THE CENTRAL AND EASTERN U.S. STRAIT OF JUAN DE FUCA UNTIL 3 AM PDT TUESDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS CANCELLED THE SMALL CRAFT ADVISORY. * WIND...WESTERLY 25 TO 35 KNOTS WITH A FEW GUSTS AS HIGH AS 45 KNOTS THIS EVENING...EASING LATE TONIGHT. THE STRONGEST WINDS WILL LIKELY OCCUR BETWEEN 6 PM AND MIDNIGHT PDT. * WAVES...WIND WAVES 4 TO 7 FEET...SUBSIDING LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ110-020645- /O.NEW.KSEW.RB.Y.0025.121002T0700Z-121003T0100Z/ GRAYS HARBOR BAR- 337 PM PDT MON OCT 1 2012 ...SMALL CRAFT ADVISORY FOR ROUGH BAR IN EFFECT FOR THE GRAYS HARBOR BAR FROM MIDNIGHT TONIGHT TO 6 PM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY FOR ROUGH BAR...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM PDT TUESDAY. * BAR CONDITION...MODERATE...BECOMING ROUGH LATE TONIGHT. * COMBINED SEAS...6 TO 8 FEET...BUILDING TO 9 OR 10 FEET LATE TONIGHT. * FIRST EBB...AROUND 6 PM PDT THIS EVENING AND IT WILL BE STRONG. * SECOND EBB...AROUND 630 AM PDT TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ PZZ133-020645- /O.EXB.KSEW.SC.Y.1090.000000T0000Z-121002T1900Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 337 PM PDT MON OCT 1 2012 ...SMALL CRAFT ADVISORY IN EFFECT FOR THE NORTHERN INLAND WATERS UNTIL NOON PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL NOON PDT TUESDAY. * WIND AND WAVES...WINDS WILL RISE FROM THE SOUTHWEST AT 15 TO 25 KNOTS LATE TODAY AND THEN BECOME NORTHWEST OVERNIGHT. WIND WAVES WILL BUILD TO 1 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ135-020645- /O.EXB.KSEW.SC.Y.1090.000000T0000Z-121002T0700Z/ PUGET SOUND AND HOOD CANAL- 337 PM PDT MON OCT 1 2012 ...SMALL CRAFT ADVISORY IN EFFECT FOR THE PUGET SOUND AND HOOD CANAL UNTIL MIDNIGHT PDT TONIGHT... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT. * WIND AND WAVES...WINDS WILL RISE FROM THE SOUTHWEST AT 15 TO 25 KNOTS LATE TODAY OR EARLY THIS EVENING AHEAD OF A COLD FRONT AND THEN BECOME NORTHERLY 10 TO 20 KNOTS BEHIND IT. WIND WAVES WILL BUILD TO 1 TO 4 FEET BEFORE SUBSIDING OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ134-020645- /O.EXA.KSEW.SC.Y.1090.000000T0000Z-121002T1000Z/ ADMIRALTY INLET- 337 PM PDT MON OCT 1 2012 ...SMALL CRAFT ADVISORY IN EFFECT FOR THE ADMIRALTY INLET UNTIL 3 AM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT TUESDAY. * WIND AND WAVES...WILL RISE FROM THE NORTHWEST AT 15 TO 25 KNOTS LATE TODAY OR EARLY THIS EVENING AND THEN PERSIST OVERNIGHT. WIND WAVES WILL BUILD TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ170-173-176-020645- /O.EXT.KSEW.SC.Y.1090.000000T0000Z-121003T0100Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 337 PM PDT MON OCT 1 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT FOR THE COASTAL WATERS FROM 10 NM OUT TO 60 NM UNTIL 6 PM PDT TUESDAY... * WIND...RISING FROM THE NORTHWEST AT 20 TO 30 KNOTS BY EARLY EVENING AND PERSISTING THROUGH TUESDAY. * SEAS...7 TO 9 FEET...BUILDING TO 10 TO 12 FEET LATE TONIGHT OR EARLY TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ150-153-156-020645- /O.EXT.KSEW.SC.Y.1090.000000T0000Z-121003T0100Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- 337 PM PDT MON OCT 1 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT FOR THE NEAR SHORE WATERS OUT TO 10 NM UNTIL 6 PM PDT TUESDAY... * WIND...RISING FROM THE WEST OR NORTHWEST 15 TO 25 KNOTS BY EARLY EVENING AND THEN CONTINUING THROUGH TUESDAY. * SEAS...6 TO 8 FEET...BUILDING TO 9 FEET LATE TONIGHT OR EARLY TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ130-020645- /O.CON.KSEW.SC.Y.1090.000000T0000Z-121002T1000Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 337 PM PDT MON OCT 1 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE WEST ENTRANCE TO THE U.S. STRAIT OF JUAN DE FUCA UNTIL 3 AM PDT TUESDAY... * WIND...WEST 15 TO 25 KNOTS...EASING OVERNIGHT. * SEAS...6 FEET...BUILDING TO 9 FEET LATE TONIGHT OR EARLY TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
475 WHUS76 KSEW 020313 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 813 PM PDT MON OCT 1 2012 PZZ135-020415- /O.CAN.KSEW.SC.Y.1090.000000T0000Z-121002T0700Z/ PUGET SOUND AND HOOD CANAL- 813 PM PDT MON OCT 1 2012 ...SMALL CRAFT ADVISORY IS ENDED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ENDED THE SMALL CRAFT ADVISORY FOR PUGET SOUND. $$ PZZ131-132-021115- /O.CON.KSEW.GL.W.0061.000000T0000Z-121002T1000Z/ /O.EXB.KSEW.SC.Y.1090.121002T1000Z-121002T1800Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 813 PM PDT MON OCT 1 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 11 AM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 11 AM PDT TUESDAY. * WIND...WEST 25 TO 35 KNOTS...EASING TO 15 TO 30 KNOTS LATE TONIGHT THROUGH TUESDAY MORNING. * SEAS...5 TO 7...SUBSIDING TO 3 TO 5 FEET TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ110-021115- /O.EXT.KSEW.RB.Y.0025.121002T0700Z-121003T0600Z/ GRAYS HARBOR BAR- 813 PM PDT MON OCT 1 2012 ...SMALL CRAFT ADVISORY FOR ROUGH BAR NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 11 PM PDT TUESDAY... * BAR CONDITION...MODERATE...BECOMING ROUGH LATE TONIGHT. * COMBINED SEAS...6 TO 8 FEET...BUILDING TO 9 OR 10 FEET LATE TONIGHT THROUGH TUESDAY EVENING. * FIRST EBB...AROUND 630 AM TUESDAY MORNING. * SECOND EBB...AROUND 630 PM PDT TUESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ PZZ133-021115- /O.EXT.KSEW.SC.Y.1090.000000T0000Z-121002T1800Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 813 PM PDT MON OCT 1 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM PDT TUESDAY... * WIND AND WAVES...SOUTHWEST WINDS 15 TO 25 KNOTS AROUND THE SAN JUAN ISLANDS THROUGH TUESDAY MORNING. ELSEWHERE...WEST WINDS OF 10 TO 20 KNOTS ARE EXPECTED...BECOMING NORTHWESTERLY ON TUESDAY. WIND WAVES OF 1 TO 4 FEET ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ150-153-156-170-173-176-021115- /O.CON.KSEW.SC.Y.1090.000000T0000Z-121003T0100Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 813 PM PDT MON OCT 1 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT TUESDAY... * WIND...NORTHWEST WINDS 15 TO 30 KNOTS THROUGH TUESDAY. * SEAS...4 TO 7 FEET...BUILDING TO 8 OR 9 FEET LATER TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ130-021000- /O.CON.KSEW.SC.Y.1090.000000T0000Z-121002T1000Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 813 PM PDT MON OCT 1 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY... * WIND...WEST 15 TO 25 KNOTS...EASING OVERNIGHT. * SEAS...6 FEET...BUILDING TO 7 TO 9 FEET LATE TONIGHT OR EARLY TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ134-021000- /O.CON.KSEW.SC.Y.1090.000000T0000Z-121002T1000Z/ ADMIRALTY INLET- 813 PM PDT MON OCT 1 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY... * WIND AND WAVES...NORTHWEST WINDS 15 TO 25 KNOTS...EASING TO 10 TO 20 KNOTS LATE TONIGHT. WIND WAVES 1 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
466 WHUS76 KSEW 020535 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 1035 PM PDT MON OCT 1 2012 PZZ130-020645- /O.CAN.KSEW.SC.Y.1090.000000T0000Z-121002T1000Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 1035 PM PDT MON OCT 1 2012 ...SMALL CRAFT ADVISORY HAS ENDED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ENDED THE SMALL CRAFT ADVISORY FOR THE WEST ENTRANCE TO THE STRAIT OF JUAN DE FUCA. * WIND...WEST 10 TO 20 KNOTS THE REST OF TONIGHT. $$ PZZ131-132-021345- /O.CON.KSEW.GL.W.0061.000000T0000Z-121002T1000Z/ /O.CON.KSEW.SC.Y.1090.121002T1000Z-121002T1800Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 1035 PM PDT MON OCT 1 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 11 AM PDT TUESDAY... * WIND...WEST 25 TO 35 KNOTS...EASING TO 15 TO 30 KNOTS LATE TONIGHT THROUGH TUESDAY MORNING. * SEAS...5 TO 7...SUBSIDING TO 3 TO 5 FEET TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ135-021200- /O.EXB.KSEW.SC.Y.1090.000000T0000Z-121002T1200Z/ PUGET SOUND AND HOOD CANAL- 1035 PM PDT MON OCT 1 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM PDT TUESDAY. * WIND...NORTH WIND 15 TO 25 KNOTS THROUGH TONIGHT. * SEAS...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ134-021200- /O.EXT.KSEW.SC.Y.1090.000000T0000Z-121002T1200Z/ ADMIRALTY INLET- 1035 PM PDT MON OCT 1 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT TUESDAY... * WIND AND WAVES...NORTHWEST WINDS 15 TO 25 KNOTS. WIND WAVES 2TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ110-021345- /O.CON.KSEW.RB.Y.0025.121002T0700Z-121003T0600Z/ GRAYS HARBOR BAR- 1035 PM PDT MON OCT 1 2012 ...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 11 PM PDT TUESDAY... * BAR CONDITION...MODERATE...BECOMING ROUGH LATE TONIGHT. * COMBINED SEAS...6 TO 8 FEET...BUILDING TO 9 OR 10 FEET LATE TONIGHT THROUGH TUESDAY EVENING. * FIRST EBB...AROUND 630 AM TUESDAY MORNING. * SECOND EBB...AROUND 630 PM PDT TUESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ PZZ150-153-156-170-173-176-021345- /O.CON.KSEW.SC.Y.1090.000000T0000Z-121003T0100Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 1035 PM PDT MON OCT 1 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT TUESDAY... * WIND...NORTHWEST WINDS 15 TO 30 KNOTS THROUGH TUESDAY. * SEAS...4 TO 7 FEET...BUILDING TO 8 OR 9 FEET LATER TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ133-021345- /O.CON.KSEW.SC.Y.1090.000000T0000Z-121002T1800Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 1035 PM PDT MON OCT 1 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT TUESDAY... * WIND AND WAVES...SOUTHWEST WINDS 15 TO 25 KNOTS AROUND THE SAN JUAN ISLANDS THROUGH TUESDAY MORNING. ELSEWHERE...WEST WINDS OF 10 TO 20 KNOTS ARE EXPECTED...BECOMING NORTHWESTERLY ON TUESDAY. WIND WAVES OF 1 TO 4 FEET ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
777 WHUS76 KSEW 020930 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 230 AM PDT TUE OCT 2 2012 PZZ132-021730- /O.CAN.KSEW.GL.W.0061.000000T0000Z-121002T1000Z/ /O.EXT.KSEW.SC.Y.1090.121002T0930Z-121003T1200Z/ EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 230 AM PDT TUE OCT 2 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT WEDNESDAY... ...GALE WARNING IS ENDED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ENDED THE GALE WARNING FOR THE EAST STRAIT OF JUAN DE FUCA. * WIND AND WAVES...NORTHWEST WIND 15 TO 25 KNOTS BECOMING NORTHERLY BY MIDDAY. WIND WAVES 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ131-021400- /O.CAN.KSEW.GL.W.0061.000000T0000Z-121002T1000Z/ /O.EXT.KSEW.SC.Y.1090.121002T0930Z-121002T1400Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- 230 AM PDT TUE OCT 2 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM PDT THIS MORNING... ...GALE WARNING HAS ENDED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ENDED THE GALE WARNING FOR THE CENTRAL STRAIT OF JUAN DE FUCA. * WIND AND WAVES...WEST WIND 15 TO 25 KNOTS...EASING TO 10 TO 15 KNOTS DURING THE MORNING. WIND WAVES 2 TO 4 FEET SUBSIDING TO 1 OR 2 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ133>135-021730- /O.EXT.KSEW.SC.Y.1090.000000T0000Z-121003T1200Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- ADMIRALTY INLET-PUGET SOUND AND HOOD CANAL- 230 AM PDT TUE OCT 2 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT WEDNESDAY... * WIND AND WAVES...NORTH TO NORTHWEST WIND 15 TO 25 KNOTS THROUGH TONIGHT. WIND WAVES 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ110-021730- /O.CON.KSEW.RB.Y.0025.000000T0000Z-121003T0600Z/ GRAYS HARBOR BAR- 230 AM PDT TUE OCT 2 2012 ...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * BAR CONDITION...ROUGH. * COMBINED SEAS...8 TO 10 FEET THROUGH THIS EVENING. * FIRST EBB...AROUND 630 AM THIS MORNING. * SECOND EBB...AROUND 630 PM PDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ PZZ150-153-156-170-173-176-021730- /O.CON.KSEW.SC.Y.1090.000000T0000Z-121003T0100Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 230 AM PDT TUE OCT 2 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS EVENING... * WIND...NORTHWEST WINDS 15 TO 30 KNOTS THROUGH TODAY. * SEAS...8 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this gale warning went out at Oct 1, 3:00 AM PDT, 5 hours 28 minutes earlier.
Area forecast discussion, Oct 1, 3:00 AM PDT, 5 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
300 AM PDT MON OCT 1 2012
.SYNOPSIS...A COLD FRONT WILL SWEEP SOUTHEAST ACROSS THE AREA THIS
EVENING. THE FRONT WILL BE MAINLY DRY WITH RAIN CHANCES GENERALLY
LIMITED TO THE NORTHERN OLYMPIC PENINSULA AND THE NORTH CASCADES
LATE THIS AFTERNOON AND TONIGHT. A LARGE STRONG UPPER LEVEL RIDGE
BUILDING OVER THE NORTHEAST PACIFIC WILL MAINTAIN DRY NORTH FLOW
ALOFT FROM TUESDAY THROUGH NEXT WEEKEND.
&&
.SHORT TERM...MODELS CONTINUE TO SHOW VERY GOOD CONSISTENCY AND
CONTINUITY. THIS IS UNUSUAL FOR THIS TIME OF YEAR. ALL GLOBAL MODELS
SHOW BROAD LONG WAVE RIDGING ALONG THE WEST COAST RETROGRADING THEN
AMPLIFYING AROUND 140W STARTING TUESDAY. A SHORT WAVE TROUGH MOVING
OVER THE TOP OF THE LONG WAVE RIDGE WILL DROP SOUTHEAST ACROSS THE
AREA TONIGHT AS THE RIDGE RETROGRADES AND AMPLIFIES. ANOTHER SHORT
WAVE TROUGH WILL DROP SOUTHEAST ACROSS THE AREA ON THURSDAY. WITH
THE STRONG RIDGE BUILDING JUST OFFSHORE...THESE TROUGHS AND THEIR
ACCOMPANYING FRONTAL SYSTEMS WILL BE MAINLY DRY AND WILL BE FOLLOWED
BY RATHER GOOD LOW LEVEL NORTHERLY FLOW AS SURFACE HIGH PRESSURE
SYSTEMS BUILD OVER NORTHERN BRITISH COLUMBIA THEN DROP SOUTHEAST
INTO THE NORTHERN AND CENTRAL PLAINS.
FOR TODAY...SOME WARM ADVECTION AHEAD OF THE INCOMING FRONT WILL
GIVE ANOTHER MILD TO SEASONABLY WARM DAY WITH HIGHS FROM ABOUT
SEATTLE SOUTHWARD RISING INTO THE LOWER TO MID 70S. CLOUDS SPREAD IN
FROM THE NORTHWEST LATE IN THE AFTERNOON AND BRING A THREAT OF
SHOWERS TO THE NORTHERN OLYMPIC PENINSULA AND THE NORTH CASCADES
LATE THIS AFTERNOON OR TONIGHT. HOWEVER MOST OF THE AREA WILL
REMAIN DRY WITH LITTLE MORE THAN A SPRINKLE.
RATHER BRISK NORTHERLY FLOW WILL MAKE IT FEEL QUITE COOL ON TUESDAY.
MANY LOCATIONS WILL STAY IN THE UPPER 50S TO AROUND 60. A COOL NIGHT
IS IN STORE FOR TUESDAY NIGHT WITH TEMPERATURES DROPPING INTO THE
MID AND UPPER 30S IN THE SOUTH INTERIOR AND IN THE LOWER TO MID 40S
ELSEWHERE. WINDS WILL STAY UP ENOUGH TO KEEP TEMPERATURES FROM
REACHING THEIR POTENTIAL AND TO KEEP FOG FROM FORMING.
SUNSHINE AND LIGHTER NORTHEASTERLY GRADIENTS ON WEDNESDAY WILL ALLOW
TEMPERATURES TO WARM INTO THE 60S. ALBRECHT
.LONG TERM...ANOTHER WEAK SHORT WAVE TROUGH AND ASSOCIATED FRONTAL
SYSTEM MOVES SOUTH ACROSS THE AREA ON THURSDAY. THIS FRONT WILL HAVE
ALMOST NO MOISTURE TO WORK WITH...SO ONLY PARTLY CLOUDY SKIES ARE
EXPECTED AND NO PRECIPITATION. FRIDAY THROUGH SUNDAY WILL BE DRY.
WEAK RIDGING ALOFT WILL GIVE SOME WARMING TO THE MOUNTAINS AND
NORTHERLY FLOW WILL DECREASE. NOW THAT WE ARE GETTING INTO
OCTOBER...HIGHS WILL HAVE A TOUGH TIME GETTING ABOVE THE 70 DEGREE
MARK. WITH DRY AIR IN PLACE...STRONG RADIATIONAL COOLING AT NIGHT
WILL ALLOW TEMPERATURES TO DROP WELL DOWN INTO THE 30S IN VALLEY
LOCATIONS WHILE URBAN AREAS AND HILLTOPS REMAIN IN THE 40S. SOME
PATCHY FOG IN PROTECTED VALLEYS CAN BE ANTICIPATED DURING THE LATE
NIGHT AND MORNING HOURS. ALBRECHT
&&
.AVIATION...HIGH PRESSURE WILL FLATTEN TODAY...THEN A TROUGH WILL
DIG SE INTO THE INTERIOR PAC NW AND NRN ROCKIES TONIGHT. THE
ASSOCIATED TRAILING COLD FRONT WILL SWING THROUGH WRN WA EARLY THIS
EVENING. LIGHT-MODERATE WLY FLOW TODAY...BECOMING N-NWLY TONIGHT.
STABLE ATMOSPHERE WITH MID AND HIGH LEVEL MOISTURE/CLOUDS INCREASING
THROUGH THE DAY. LOWER LEVEL MOISTURE WILL INCREASE RAPIDLY OVER THE
AREA LATE THIS AFTERNOON AND EVENING. A FEW SHOWERS CAN BE EXPECTED
ACROSS SOME OF THE AREA TONIGHT BUT CIGS ARE LIKELY TO REMAIN IN THE
3-4K FT RANGE ACROSS THE INTERIOR...EXCEPT LOWER NEAR THE COAST.
KSEA...N/NE WIND 3-6 KT...BECOMING SW AFTER 17Z...THEN SWITCHING NW
LATE THIS AFTERNOON OR EARLY EVENING. A FEW SHOWERS POSSIBLE TONIGHT
WITH CIGS DOWN TO 3-4 K FT. DTM
&&
.MARINE...A FRONT WILL REACH THE COASTAL WATERS LATE IN THE DAY AND
QUICKLY PUSH THROUGH THE INLAND WATERS BY EARLY THIS EVENING. NW
SMALL CRAFT WINDS ARE LIKELY OVER THE COASTAL WATERS LATE TODAY
THROUGH TONIGHT. MODELS STILL INDICATE A STRONG WLY SURGE IN THE
STRAIT. WHILE WINDS WILL GENERALLY BE IN THE 20-30 KT RANGE THIS
EVENING FOR THE CENTRAL AND E STRAIT...IT IS POSSIBLE WINDS MAY
REACH TO 35 KT FOR AT TIME. THE GALE WATCH CONTINUES FOR THIS
POSSIBILITY FROM LATE THIS AFTERNOON UNTIL LATE TONIGHT. THERE IS A
LITTLE UNCERTAINTY WITH ONSET WHICH COULD OCCUR BY LATE AFTERNOON
RATHER THAN EARLY EVENING SO THE GALE WATCH COVERS THAT PERIOD.
STRONG NW FLOW MONDAY NIGHT TRANSITIONS TO SOMEWHAT LIGHTER N-NW
FLOW ON TUESDAY. OFFSHORE FLOW DEVELOPS LATE TUESDAY THROUGH THE END
OF THE WEEK. DTM
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...NONE.
PZ...GALE WATCH FROM 3 PM PDT MONDAY THROUGH 3 AM PDT TUESDAY
MORNING FOR THE CENTRAL AND EASTERN STRAIT OF JUAN DE FUCA.
.SMALL CRAFT ADVISORY COAST FROM LATE THIS AFTERNOON THROUGH
TONIGHT.
.SMALL CRAFT ADVISORY WEST ENTRANCE TO THE STRAIT OF JUAN DE
FUCA FROM LATE THIS AFTERNOON THROUGH MIDNIGHT TONIGHT.
FOR AN ILLUSTRATED VERSION OF THE FORECAST DISCUSSION PLEASE SEE
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTML (ALL LOWERCASE)The office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 30, 8:37 PM PDT | Gale Watch | SEW | 12 hr | |
| Oct 1, 2:17 AM PDT | Small Craft Advisory | SEW | 46 hr | |
| Oct 1, 3:37 PM PDT | Small Craft Advisory for Rough Bar | SEW | 32 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.